# SDR AWXA200500020

- Difficulty date: January 8, 2005
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 15,102 hours, 5,531 cycles
- Engine: Iae V2524A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: FMU550MK1
- Part serial: B3078
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 15,102 hours, 5,531 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BOS - ABORTED TAKEOFF - FLT 0068 - ON TAKEOFF AT BOS EN ROUTE FOR PHX RECEIVED ECAM INDICATIONS, ENG 1 FADEC, ENG 1 COMPRESSOR, ENG 1 FAIL, ENG 1 FUEL CTRL FAULT.  REJECTED TAKEOFF AT LOW SPEED.  MAINTENANCE TROUBLESHOT AND REPLACED NR 1 ENGINE FUEL METERING UNIT (FMU) IAW T/C R5M73308, LEAK AND OPERATIONAL CHECK WAS GOOD.  TEAR DOWN REPORT CONFIRMED FAULT.  TESTED UNIT IAW CMM BASIC.  PERFORMANCE OF FMU CONSIDERED UNACCEPTABLE WITH DETERATION BEING ATTRIBUTED TO HEAVY FUEL LACQUER IN MAIN INLET FILTER.  AFTER REPLACING MAIN INLET FILTER, PERFOMANCE OF THIS FMU RESTORED TO ACCEPTABLE LIMITS.
